# SDR 2022FA0000613

- Difficulty date: October 13, 2022
- Submitted: October 13, 2022
- Operation: General aviation
- Aircraft: N711RP
- Make and model: Socata TB20TRINIDAD
- Aircraft serial: 1081
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: TB32300601
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD AN INCIDENT IN WHICH THE GEAR WOULD NOT EXTEND NORMALLY. ATTEMPTED MULTIPLE EMERGENCY EXTENDS COULDN'T GET THE NOSE GEAR TO LOCK. RESULTED IN A NOSE GEAR COLLAPSE ON LANDING. UPON INSPECTION IN THE SHOP WAS FOUND THAT ONE NLG COMP ACTUATOR WAS BAD AND THUS NLG WOULD NOT LOCK IN FIGHT USING EMERGENCY PROCEDURE.
